I read a story on this site that this lady got lip injections and ended up with paralysis.Is this possible and what could prevent this from possibly happening?
Can Lip Injections Cause Paralysis?
Doctor Answers (2)
The type of facial paralysis you are describing is one that likely involves impaired lower lip movement. This is likely from local anesthetic getting near the nerve that is responsible for that movement and is likely temporary. A skilled injector who is a specialist in the facial anatomy will not likely have this result.
Web reference: http://www.kimberlyleemd.com
Possibility of lip paralysis
Web reference: http://www.michaelelammd.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.